MathSciNet Relay Station
MathSciNet bibliographic data
MR1740982 81Q10 (39A70 47B36 47B39 47N50)
Jitomirskaya, Svetlana Ya. Metal-insulator transition for the almost Mathieu operator. Ann. of Math. (2) 150 (1999), no. 3, 1159–1175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement